# SDR Y2PA201809250033

- Difficulty date: September 25, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N727US
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 68,522 hours, 36,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65296051
- Condition: Corroded
- Location: Sta 470, Lbl 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING INSPECTION AT KYIP MAINTENANCE FOUND PRESSURE SEAL ZEE CHANNEL CORRODED AT STA 870, LBL 43.  CORRECTIVE ACTION: AIRCRAFT FERRIED TO KSFB FOR REPAIR. MAINTENANCE AT KSFB REMOVED AND REPLACED CORRODED ZEE
CHANNEL WITH NEW I/A/W B727 SRM 51-10-1, 51-10-2, AND 51-30-2.
